Publication detail

Discrete transformation hypergroups and transformation hypergroups with phase tolerance space, IF=0,377.

HOŠKOVÁ, Š. CHVALINA, J.

Original Title

Discrete transformation hypergroups and transformation hypergroups with phase tolerance space, IF=0,377.

English Title

Discrete transformation hypergroups and transformation hypergroups with phase tolerance space, IF=0,377.

Type

journal article - other

Language

en

Original Abstract

In the contribution there are presented transformation hyperstuctures, namely semihypergroups and hypergroups, acting on tolerance spaces. Some basic concepts concerning the mentioned structures are introduces and their fundamental properties are examined on suitable construction.

English abstract

In the contribution there are presented transformation hyperstuctures, namely semihypergroups and hypergroups, acting on tolerance spaces. Some basic concepts concerning the mentioned structures are introduces and their fundamental properties are examined on suitable construction.

Keywords

hyperoperation, hyperstucture, join space, tolerance relation, transformatio semihypergroup, transformation hypergroup

RIV year

2008

Released

16.09.2008

ISBN

0012-365X

Periodical

DISCRETE MATHEMATICS

Year of study

2008

Number

308

State

NL

Pages from

4133

Pages to

4143

Pages count

11

Documents

BibTex


@article{BUT47206,
  author="Šárka {Hošková} and Jan {Chvalina}",
  title="Discrete transformation hypergroups and transformation hypergroups with phase tolerance space, IF=0,377.",
  annote="In the contribution there are presented transformation hyperstuctures, namely semihypergroups and hypergroups, acting on tolerance spaces. Some basic concepts concerning the mentioned structures are introduces and their fundamental properties are examined on suitable construction.",
  chapter="47206",
  journal="DISCRETE MATHEMATICS",
  number="308",
  volume="2008",
  year="2008",
  month="september",
  pages="4133--4143",
  type="journal article - other"
}